Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of plane light open mappings


Author: M. K. Fort
Journal: Proc. Amer. Math. Soc. 2 (1951), 175-177
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041426-7
MathSciNet review: 0041426
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041426-7
Article copyright: © Copyright 1951 American Mathematical Society